Day 8 of 25mg.
Very dizzy, head pressure, vertigo, anxiety, floor moving, blurry vision, panic, shortness of breath sometimes, ocd worse
This could all be under increased anxiety as well.
Dont want to stop, want to push through but its really really bad.
Should I stop taking Zoloft?
- 14 Sep 2018 by Jgo94
- 21 September 2018
- zoloft, depression, anxiety, obsessive compulsive disorder, panic disorder, vertigo, macular degeneration, generalized anxiety disorder, vision, pressure, dyspnea
Day 8 of 25mg.
Started on 25mg 3 weeks ago. Now up to 100mg. Had all the side effects and more but can honestly say lm only now beginning to feel a slight improvement. Drugs definitely need weeks to help and 25mg is a low dose.
My advice is stick with it but I have to admit I have been admitted to hospital during this period to help me through this difficult period.
Hi, Jgo! Have you discussed these side effects with your doctor? Starting an antidepressant can often cause increased anxiety temporarily and other side effects generally resolve within a few weeks.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
"Some side effects of sertraline may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood and lack of interest in activities may need up to 6-8 weeks to fully improve.
Sertraline (Zoloft) | NAMI: National Alliance on Mental Illness"
That being said, it's still very important to keep your doctor updated through these early days, so perhaps you should give a call for some professional advice.
Best regards, Wildcat
I've been on Zoloft for over a year, the first tow to three weeks were the worst. then things steadily get better. It takes a good 6 to 8 weeks to reach full effect. Please talk to your doctor abut your side effects.
Do you have Ativan or Xanax that you can take to counteract the high anxiety? I’ve just started 25 mg and am very nauseated and anxiety off the hook. With just one dose!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Mar 2011 • 1 answer
Updated 25 Jul 2015 • 1 answer
Updated 13 Sep 2018 • 2 answers
Updated 8 Nov 2018 • 2 answers
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 9 hours ago • 2 answers